Normal view MARC view ISBD view

Annals of Mathematical Statistics : Vol. 2-3 , 1931-32 [Bound Journal]

Type: materialTypeLabelBookPublisher: Michigan Edward Brothers,In ANM Arbor 1931-32ISBN: .Subject(s): Mathematics | Mathematical -Statistics
Tags from this library: No tags from this library for this title. Add tag(s)
Log in to add tags.
    average rating: 0.0 (0 votes)
Item type Location Call number Status Date due Barcode
Bound Journals Bound Journals Accessioned CAR (Browse shelf) Available 02994

The Official Journal Of The Institute Of Mathematical Statistics

There are no comments for this item.

Log in to your account to post a comment.

Implemented, Customized & Maintained by OpenLX Technologies Pvt. Ltd.